# SDR AALA20021300

- Difficulty date: September 17, 2002
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Joint
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EN ROUTE SJU-MCO, NR 1 ENGINE N1 VIBRATION CYCLED BETWEEN 4.0 AND 9.8.  WHEN ENGINE REDUCED TO IDLE, ENGINE VIBRATION STOPPED.  CAPTAIN DECLARED EMERGENCY AND AIRCRAFT LANDED AT MIA WITHOUT INCIDENT.  REPLACED LEFT ENGINE JOINT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
